×

zbMATH — the first resource for mathematics

A theorem on planar graphs. (English) Zbl 0070.18403

Keywords:
topology
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] W. T. Tutte, On Hamiltonian circuits, J. London Math. Soc. 21 (1946), 98 – 101. · Zbl 0061.41306
[2] Hassler Whitney, A theorem on graphs, Ann. of Math. (2) 32 (1931), no. 2, 378 – 390. · Zbl 0002.16101
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.